Late Period after Starting New Birth Control Pack early

Patient

Q: I started a new pack of sprintec early after missing 3 pills in the 2nd or 3rd week, I don't remember. But I started a new pack per the instructions. However now my period is late and I was wondering if that was a normal thing

Symptoms:  Nausea
Doctor

A:   Hello,
Thanks for the query.

Generally on switching over to a new birth control or new pack, there can be a delay in the cycles. You can prefer to wait for a week and then consult a gynecologist for a follow up on this and a pregnancy test if you are sexually active, to rule out pregnancy and consider withdrawal bleeding to resume the cycles if needed.

Hope this helped.
Regards

Related Q&A

Q: I take the Lutera birth control pill everyday at 11pm. Last night (Saturday) I took a pill at 11pm and this morning (...

Q: Hi - I'm on Alesse for birth control and since having our daughter 7 months ago, I'm quite religious with my pill but...

Q: I have had bilateral PE, DVT x2 and clot behind my eye in the past. My doctor was away and a new doctor put in the im...

Q: I have taken an i-pill on 31st October, my periods was due on 18 but I got it on 7th. But the bleeding is very low wi...

Q: I hVe taken two extra days worth of levlen ed for birth control by mistake and just wanted to no if i should wait two...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews